# SDR 2001UALA01889

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 PRESSURE DOME 11:30 POSITION HAS AREA OF OIL CANING AND TOOLING MARK. MAJOR REPAIR ACCOMPLISHED DAMAGED AREA CUT OUT. INSTALLED DOUBLER
